# SDR AALA2020090869024

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 27,636 hours, 11,377 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4755712
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD LAVATORY SMOKE ALARM ACTIVATED FOR FIVE MINUTES, MEL 26-12A APPLIED FOR DEPARTURE. REPLACED SMOKE DETECTOR WITH NEW IAW AMM 26-14-01-400-802, OPS CHECK GOOD.
